# SDR AWXA0000403

- Difficulty date: June 21, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 55,149 hours, 45,129 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573783
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT HORIZ STAB APPROX STA 200 HAS DENT OUT OF LIMITS.  CUT OUT DAMAGE IAW 737 SRM 55-10-3, FABRICATED DOUBLER AND FILLER,  AND INSTALLED PARTS IAW 737 SRM 55-10-3 FIG 2.
